| Model Number |
6663 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388); Movement Disorder (4412)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the device displayed the end of service (eos) message and it is unknown if the device depleted premature.As a result, surgical intervention was undertaken the ipg was explanted and replaced.Effective therapy was restored post operatively.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.B3-date of event is estimated.
Additional Manufacturer Narrative
H6 - adverse event problem - the clinical codes were corrected to reflect dbs patient symptoms.